cough-cold-icon
Itching in butt n thighs after hot food
My father suffers from itching in butt, thighs and private parts 1 hour after having even a tiny bit of chilly or hot spices like ginger, kadi patta, pepper, tulsi, coffee etc. He used to like to have very spicy food but now he can't eat any. He doesn't smoke or drink or chew Tobacco. Please help.
36 Views v

Answers (9)

Like the answers? Consult privately with the doctor of your choice

I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +141
Consult with a doctor
Online now
Kindly discuss for your concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Is there any rash in the private area ? Please check urself and provide with photos. If no rash , then he could be having Anal fissures . Please get him checked by a surgeon.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Allergic symptoms likely
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
May be due to allergic response to eatables Elaborate history is desirable
Next Steps
Consultation is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dermatologist opinion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It can be allergy and he needs Medicines to treat ir
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Use candid ointment or Candid B dusting powder.. it will resolve.. Take an online consult. Will be helpful
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.